Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 124, NWS Springfield, MO

June 23, 2008Christian County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 23, 2008, 4:56 AM CDT for Christian County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2008, 4:56 AM CDT (09:56 UTC)
Expired
Jun 23, 2008, 11:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Christian County, MO

The radar

The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 7:06 AM CDTFLASH FLOODOzark, MOSOME SECONDARY ROADS REPORTED FLOODED. REPORT FROM CWIP CHR202.
Jun 23, 7:41 AM CDTHEAVY RAIN 5.1Highlandville, MO5.1 INCHES OF RAIN MEASURED AT HH AND HIGHLANDVILLE
Jun 23, 9:30 AM CDTFLASH FLOOD1 S Ozark, MOSEVERAL ROADS ACROSS THE COUNTY ARE FLODDED AND INMPASSABLE. THIS INCLUDES F HIGHWAY...ESSEX ROAD AND HIGHWAY AA WEST OF HIGHWAY 160.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 130 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2107 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 230959
FFWSGF
MOC043-231300-
/O.NEW.KSGF.FF.W.0124.080623T0956Z-080623T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 449 AM CDT...NATIONAL WEATHER SERVICE RADAR ESTIMATES THAT ONE  
  TO THREE INCHES OF RAIN FELL OVER PARTS OF SOUTHEAST CHRISTIAN    
  COUNTY LAST NIGHT. WHILE NO REPORTS OF FLOODING HAVE BEEN          
  RECEIVED...SOME LOW WATER CROSSINGS ARE LIKELY FLOODED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  HIGHLANDVILLE...NIXA...OZARK AND SPARTA.

THIS EXTENDS THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN EFFECT FOR 
THE AREA. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
      3700 9291 3698 9291 3682 9293 3683 9333

$$


DSA
4 follow-up statements
000 
WGUS53 KSGF 231250
FFWSGF
MOC043-231600-
/O.EXT.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 AM CDT.

* AT 741 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
  AREA. RAINFALL RATES HAVE AVERAGED BETWEEN ONE AND TWO INCHES PER 
  HOUR ACROSS THE WARNED AREA SINCE 7 AM...AND NUMEROUS LOW WATER 
  CROSSINGS ARE FLOODED DUE TO THE EXCESSIVE RUNOFF. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
      3700 9291 3698 9291 3682 9293 3683 9333

$$

JLT
000 
WGUS73 KSGF 231317
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT MON JUN 23 2008

MOC043-231600-
/O.CON.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-
814 AM CDT MON JUN 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CHRISTIAN COUNTY...

AT 805 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. SEVERAL LOW WATER CROSSINGS WERE FLOODED DUE TO RAINFALL RATES 
OF TWO INCHES PER HOUR WITH SATELLITE AND RADAR ESTIMATES OF 1.3 TO 
1.8 INCHES RAINFALL SINCE 7 AM NEAR NIXA AND OZARK. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
      3700 9291 3698 9291 3682 9293 3683 9333
TIME...MOT...LOC 1314Z 180DEG 0KT 3698 9302

$$

JLT
000 
WGUS73 KSGF 231451
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT MON JUN 23 2008

MOC043-231600-
/O.CON.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-
949 AM CDT MON JUN 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CHRISTIAN COUNTY...

AT 942 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...AND NO ADDITIONAL 
HEAVY RAINFALL IS EXPECTED THROUGH 11 AM...RUNOFF FROM AREA CREEKS 
AND STREAMS WILL CONTINUE. SOME LOW WATER CROSSINGS ALONG BULL 
CREEK...SWAN CREEK AND FINLEY CREEK WILL LIKELY BE FLOODED. REMEMBER 
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. 

LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
      3700 9291 3698 9291 3682 9293 3683 9333
TIME...MOT...LOC 1449Z 180DEG 0KT 3698 9302

$$

JLT
000 
WGUS73 KSGF 231551 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CDT MON JUN 23 2008

MOC043-231602-
/O.EXP.KSGF.FF.W.0124.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-
1052 AM CDT MON JUN 23 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR CHRISTIAN
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3709 9336 3708 9290 3704 9290 3701 9290
      3700 9291 3698 9291 3682 9293 3683 9333
TIME...MOT...LOC 1552Z 180DEG 0KT 3698 9302

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:23 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 23, 3:23 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT MON JUN 23 2008

.DISCUSSION...

CURRENTLY...AREA PROFILERS SHOWING A STRONG 80KT 300MB JET CUTTING
ACROSS WESTERN MISSOURI DOWN TO SOUTHEAST MISSOURI. NOT REALLY
SEEING THE LLVL JET ACROSS SOUTHWEST MISSOURI AS CONWAY PROFILER
STILL OUT OF THE NORTHWEST. NEODESHA 925MB WINDS HAVE SWUNG
AROUND TO THE SOUTHWEST AT 20KTS...WHILE STRONGEST JET STILL BEING
OBSERVED OUT OVER NORTH CENTRAL OKLAHOMA AT LMNO2. WILL NEED TO
MONITOR LLVL JET AS IT IS EXPECTED TO NOSE INTO SOUTHWEST MISSOURI
EARLY THIS MORNING. SATELLITE IMAGERY SHOWING EXTENDED TRAIN OF
THUNDERSTORMS FROM SOUTHWEST MISSOURI EXTENDING NORTHWEST INTO
SOUTH CENTRAL NEBRASKA ALONG A LINE OF STRONG LIFT DEPICTED ON RUC
305 AND 310K PRESSURE SURFACES. PRIMARY THREAT CONTINUES TO BE
LARGE HAIL.

TODAY...RUC SLOWLY MOVES THIS LIFT EASTWARD INTO CENTRAL MISSOURI
THROUGH NOON TIME TODAY. TRIED TO TIE POPS WITH THIS LIFT AND
RAISED POPS ACROSS SOUTHERN MISSOURI TO REFLECT THIS. THINK BY
THIS AFTERNOON...ATMOSPHERE SHOULD BE WORKED OVER PRETTY GOOD.
COULD BE SOME CONTINUED BOUNDARY INTERACTIONS THIS AFTERNOON...SO
CONTINUED SLT CHC POPS. BY THIS EVENING...WRF HINTING AT POSSIBLY
ANOTHER MCS DEVELOPING OVER NORTHEAST KANSAS AND THEN TRACKING
ACROSS CENTRAL MISSOURI. HAVE INCREASED POPS FOR THIS AREA TO
REFLECT THIS POSSIBILITY.

BY TUESDAY...THE FORECAST CHALLENGE FOR TUESDAY WILL BE HIGHLY
DEPENDANT ON WHAT HAPPENS THOUGH WITH THE TUESDAY MORNING MCS AND
LATER SHIFTS WILL HAVE TO MONITOR THIS CLOSELY. MODELS SHOWING A
STRONG SOUTHWEST LLVL JET THAT SHOULD FORCE THE BOUNDARY THATS
BEEN OVER THE AREA NORTH INTO NORTHERN MISSOURI BY TUESDAY
AFTERNOON. MODELS CONTINUE TO HAVE A TOUGH TIME WITH POPS THROUGH
THE DAY ALONG THIS BOUNDARY. WRF IS SHOWING CAPES AROUND 2000 J/KG
ACROSS CENTRAL AND NORTHERN MISSOURI ALONG THIS BOUNDARY AND I
HAVE INCREASED POPS ACROSS OUR NORTHERN ZONES TO REFLECT THIS AND
WILL HIGHLIGHT SEVERE POTENTIAL IN HWO WHEN I ISSUE IT THIS
MORNING. DOES LOOK LIKE A FAIRLY STRONG SHORTWAVE MOVING ACROSS
NORTHERN MISSOURI TUESDAY EVENING.

CONTINUE TO UNDERCUT MOS TEMPERATURE FORECASTS THROUGH MID WEEK
WITH ALL THE MOISTURE WE HAVE RECEIVED. MOS HAS BEEN RUNNING WARM
FOR THE PAST TWO WEEKS...DO NOT SEE ANY REASON FOR IT TO CHANGE
ANYTIME SOON. WILL KEEP SOME MENTION OF POPS GOING THROUGH THE
WEEK AS MODELS HAVING TOUGH TIME WILL MINOR SHORTWAVES MOVING
THROUGH THE AREA.

GCC

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION GETTING GOING ACROSS EASTERN KANSAS
AND SOUTHWEST MISSOURI. WENT AHEAD AND ADDED SOME TEMPO IFR TO THE
JLN TAFS TO REFLECT INCREASING CONVECTIVE COVERAGE OUT THAT WAY. AS
FOR SGF...LOOKS LIKE CONVECTION MAY STAY WEST AND SOUTH OF THE
AIRFIELD...BUT WILL NEED TO WATCH RADAR TRENDS CLOSELY.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 23, 1:22 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT MON JUN 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
122 AM CDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR SOUTHWEST OF A
LINE FROM NEVADA TO BOLIVAR TO ALTON.

MODERATE INSTABILITY AND SHEAR COMBINED WITH INCREASING LOW LEVEL
WINDS HAS ALLOWED SCATTERED SEVERE THUNDERSTORMS TO DEVELOP.
REPORTS OF UP TO BASEBALL SIZED HAIL HAVE ALREADY BEEN RECEIVED.
DAMAGING WINDS IN EXCESS OF 60 MPH WINDS CAN ALSO BE EXPECTED WITH
SOME STORMS. THE HIGHEST STORM POTENTIAL WILL OCCUR FROM GIRARD
AND COLUMBUS SOUTHEAST TO THE BRANSON AND GAINESVILLE AREAS. THE
STORMS WILL GRADUALLY DIMINISH AFTER 7 AM.

TRAINING STORM WILL ALSO PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH
THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER PARTS OF SOUTHWEST
AND SOUTH CENTRAL MISSOURI AND SOUTHEAST KANSAS THROUGH 7 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jun 23, 2:36 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     3 NW CRESTLINE          37.20N  94.74W
06/23/2008  E70 MPH          CHEROKEE           KS   TRAINED SPOTTER

&&

CORRECTED LOCATION

DSA
Local storm report, Jun 23, 2:47 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     TSTM WND GST     MONETT                  36.92N 93.93W
06/23/2008  E70 MPH          BARRY              MO   LAW ENFORCEMENT

            POWER OUTAGES HAVE ALSO BEEN REPORTED DUE TO LIGHTNING
            AND POSSIBLY WIND.

&&

SRUNNELS
Local storm report, Jun 23, 3:06 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      3 NW CRESTLINE          37.20N  94.74W
06/23/2008                   CHEROKEE           KS   EMERGENCY MNGR

            8 TO 10 INCHES OF WATER OVER CENTERSTAR RD.

&&

DSA
Local storm report, Jun 23, 3:07 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             3 N CRESTLINE           37.21N  94.70W
06/23/2008  E1.25 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

DSA
Local storm report, Jun 23, 4:34 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 AM CDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     BRANSON                 36.64N 93.22W
06/23/2008                   TANEY              MO   PUBLIC

            NUMEROUS LIMBS DOWN.

&&

SRUNNELS
Local storm report, Jun 23, 4:41 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      ROCKAWAY BEACH          36.70N  93.16W
06/23/2008                   TANEY              MO   LAW ENFORCEMENT

            FLOODING OCCURRING ON HIGHWAY 176 AT ROCKAWAY BRACH.
            FLOODING COMING VERY CLOSE TO A HOME.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:38 PM CDTSevere Thunderstorm WarningSGFChristian21 min
Jun 22, 11:26 PM CDTFlash Flood WarningSGFChristian6 hr
Jun 22, 11:51 PM CDTSevere Thunderstorm WarningSGFChristian24 min
Jun 23, 12:14 AM CDTSevere Thunderstorm WarningSGFChristian, Taney31 min
Jun 23, 12:33 AM CDTTornado WarningSGFTaney15 min
Jun 23, 12:46 AM CDTSevere Thunderstorm WarningSGFChristian, Taney44 min
Jun 23, 12:52 AM CDTSevere Thunderstorm WarningSGFStone, Taney38 min
Jun 23, 12:59 AM CDTFlash Flood WarningSGFTaney10 hr
Jun 23, 12:59 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton46 min
Jun 23, 1:03 AM CDTSevere Thunderstorm WarningSGFTaney42 min
Jun 23, 1:28 AM CDTSevere Thunderstorm WarningSGFJasper62 min
Jun 23, 1:36 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Jun 23, 1:38 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton67 min
Jun 23, 1:44 AM CDTSevere Thunderstorm WarningSGFTaney11 min
Jun 23, 1:46 AM CDTSevere Thunderstorm WarningSGFJasper, Newton29 min
Jun 23, 1:52 AM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 23, 2:02 AM CDTSevere Thunderstorm WarningSGFBarry, Stone28 min
Jun 23, 2:12 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 23, 2:17 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton58 min
Jun 23, 2:24 AM CDTSevere Thunderstorm WarningSGFStone, Taney33 min
Jun 23, 2:27 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone48 min
Jun 23, 2:44 AM CDTSevere Thunderstorm WarningSGFOzark, Taney31 min
Jun 23, 2:57 AM CDTSevere Thunderstorm WarningSGFChristian, Dade, Douglas, Greene, Lawrence, Stone63 min
Jun 23, 3:07 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min
Jun 23, 3:11 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone49 min
Jun 23, 3:12 AM CDTFlash Flood WarningSGFChristian, Lawrence, Stone5 hr
Jun 23, 3:19 AM CDTSevere Thunderstorm WarningSGFChristian, Ozark, Stone, Taney41 min
Jun 23, 3:51 AM CDTSevere Thunderstorm WarningSGFBarry, Stone26 min
Jun 23, 3:55 AM CDTSevere Thunderstorm WarningSGFTaney50 min
Jun 23, 4:27 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton20 min
Jun 23, 4:40 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper19 min
Jun 23, 6:48 AM CDTFlash Flood WarningSGFGreene4 hr
Jun 23, 11:06 AM CDTAreal Flood WarningSGFChristian, Taney3 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.